# SDR MWEA98160

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2777930
- Condition: Misrepaired
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR WAS ON AT FS STA 389 BETWEEN LONGERON 28L AND 29R NOT IAW SRM.  FABRICATED REPAIR FILLER AND DOUBLERS IAW SRM 53-03 FIG 2A.
